MAUDE Adverse Event Report: PARKELL, INC. PARKELL; INSERT

PARKELL, INC. PARKELL; INSERT
Model Number DURA30-US
Medical Device Problem Codes Material Fragmentation (1261); No Apparent Adverse Event (3189); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We requested images of the broken insert both alone and in the performance guide tool.By reviewing these images, we were able to conclude that the insert was used beyond recommended performance guidelines as stated in the ifu.Measurement is suggested weekly when insert is clean.If the wear is more than 3 mm the insert should be removed from service and replaced.
 
Event or Problem Description
On october 10th, 2025, parkell became aware of an incident involving our insert, dura30-us - duratip® 30k universal slim insert.This insert is an accessory to our turbo ultrasonic scaler.The insert was in use by a dental student when it broke off in the patient's mouth.No injury was initially reported.No treatment was sought.The university is keeping the insert and will not return it for evaluation.We have received images of the insert both alone and in our performance guideline tool.Evaluating these images, it is our expert opinion that the insert was used beyond performance guideline requirement of 3 mm of wear.Ifu instruction for performance guideline - if the end of the tip does not extend fully across the 3 mm indicator groove (figure 4) or is flush with the left side of the groove, or is short of the groove, the tip has reached 3 mm of wear and should be removed from service and replaced.We are filling this report in an abundance of caution to comply with 21 cfr 803.10(c).We will file a follow-up report if we become aware of any additional relevant information.

Brand Name
PARKELL
Common Device Name
INSERT
Manufacturer (Section D)
PARKELL, INC.
300 executive drive
edgewood NY 11717
Manufacturer (Section G)
PARKELL, INC.
300 executive drive
edgewood NY 11572
Manufacturer Contact
patricia beja
300 executive drive
edgewood, NY 11717
6313891542
MDR Report Key23401745
Report Number2411797-2025-00002
Device Sequence Number15948396
Product Code ELC
UDI-Device Identifier00810000522927
UDI-Public00810000522927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K950256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDURA30-US
Device Catalogue NumberDURA30-US
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown